# SDR DALA2023080406295

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 1037 BETWEEN LONGERON 24 TO LONGERON 21 LH AT AFT CARGO COMPARTMENT IS OUT LIMITS WITH 0.040 IN PER B717-200 SRM 53-00-00-1A ALLOWABLE DAMAGE GENERAL PAR. 4. C. FIGURE 103. SUMMARY OF NRC 00660: CORROSION LEVEL 2. FRAME STA 1037 BTW LONG 24 LH TO LONG 21 LH WAS REPAIRED PER B717-200 SRM 53-20-07-2R REPAIR 3. (LP #2898728)
